Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Red patch on lower left side of tongue. Problem?

About two weeks ago I noticed that I have a red patch about the size of a pea on the lower left side of my tongue. It is not protruding as it is the same height as my tongue. It is not painful in any way, just visually unappealing. Nor does it have more acute sensitivity compared to the rest of my tongue to spicy/salty/sweet (etc.) foods. What might this be?
Thanks.
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Welcome to HCM.
There are so many conditions but it is commonly seen in deficiencies of folic acid and vitamin B-12.
Other condition called benign migratory glossitis, is named for the map-like pattern of reddish spots that develop on the surface of the tongue.
Go for complete course of oral and even intra muscular injections of b12,folic acid.
Avoid any spicy,oily food.Take simple diet.
Get examined by your physician and start proper treatment .
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor